# SDR SWAA030942

- Difficulty date: April 27, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 28,070 hours, 24,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OUTBOARD AFT T/E FLAP DELAMINATED ON LOWER SKIN.  REMOVED AND REPLACED LT OUTBOARD AFT T/E FLAP PER MM.
